Research Repository

Robust H∞ synchronization of a hyper-chaotic system with disturbance input

Wang, Bo and Shi, Peng and Karimi, Hamid Reza and Song, Yongduan and Wang, Jun (2013) Robust H∞ synchronization of a hyper-chaotic system with disturbance input. Nonlinear Analysis: Real World Applications, 14 (3). pp. 1487-1495. ISSN 1468-1218 (print) 1878-5719 (online)

[img]
Preview
Text
revision3-NAWA.pdf - Accepted Version

Download (182kB) | Preview
Item Type: Article
Uncontrolled Keywords: ResPubID26682, ResPubID25553, infinity, hyper-chaotic, synchronisation, H∞H∞ performance, Lyapunov function, robust control problems, controllers
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Ms Phung.T Tran
Date Deposited: 21 Jul 2014 03:08
Last Modified: 11 Aug 2014 23:29
URI: http://vuir.vu.edu.au/id/eprint/23699
DOI: 10.1016/j.nonrwa.2012.10.011
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar